# SDR DHL97727003

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 152BL801D
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE NR 1 EGT DROPPED TO 400DEG CENT.  INDICATOR HAD TO BE TAPPED TO RETURN TO NORMAL.  REPLACED NR 1 EGT INDICATOR IAW 77-20.
